# SDR SWAA2021060166871

- Difficulty date: April 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SLAT 8 EXISTING REPAIR ON T/E OUTBOARD EDGE AT RT WING / REPLACED SLAT 8 AT RT WING IAW B737-700 AMM 27-81-21 AND INSTALLATION IS DOCUMENT DEFECT # L206230
